# SDR SWIA201025506

- Difficulty date: December 13, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 12,315 hours, 8,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 274 CRACKED ON BOTH SIDES.  (C-CHECK)  REPAIRED PER REO.
